# SDR MWEA96271

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED ON RT WING TRAILING EDGE UPPER SKIN IAW SRM 57-01, FIG. 2, SHEET 2.  INSTALLED PERMANENT DOUBLER REPAIR IAW SRM 57-01, FIG. 2, SHEET 2.
